Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFok, C.-K.-
dc.contributor.authorVarghese, M.-
dc.identifier.citationCommunications in Mathematical Physics, 2021; 385(2):633-666-
dc.descriptionPublished online: 14 June 2021-
dc.description.abstractLet G be a connected semisimple Lie group with its maximal compact subgroup K being simply-connected. We show that the twisted equivariant KK-theory KK∙G(G/K,τGG) of G has a ring structure induced from the renowned ring structure of the twisted equivariant K-theory K∙K(K,τKK) of a maximal compact subgroup K. We give a geometric description of representatives in KK∙G(G/K,τGG) in terms of equivalence classes of certain equivariant correspondences and obtain an optimal set of generators of this ring. We also establish various properties of this ring under some additional hypotheses on G and give an application to the quantization of q-Hamiltonian G-spaces in an appendix. We also suggest conjectures regarding the relation to positive energy representations of LG that are induced from certain unitary representations of G in the noncompact case.-
dc.description.statementofresponsibilityChi-Kwong Fok, Varghese Mathai-
dc.rights© The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2021-
dc.titleThe ring structure of twisted equivariant KK-theory for noncompact Lie groups-
dc.typeJournal article-
dc.identifier.orcidFok, C.-K. [0000-0002-7610-8742]-
dc.identifier.orcidVarghese, M. [0000-0002-1100-3595]-
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.